# SDR VNAA0112006

- Difficulty date: December 8, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 15,941 hours, 13,916 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3444 · Ground Proximity System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A AMBER GPWS CAS MESSAGE AND ABORTED TAKEOFF.  AS THE AIRCRAFT TAXIED OFF THE RUNWAY THE MESSAGE CLEARED.  FLIGHT 4048 WAS CLEARED FOR ANOTHER TAKE OFF ATTEMPT AND DEPARTED WITHOUT ANY FURTHER INCIDENTS.
